# SDR A6WA200540120

- Difficulty date: March 19, 2005
- Submitted: April 12, 2005
- Operation: Air carrier
- Aircraft: N413AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7585
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Bushing
- Part number: 601R572100323
- Condition: Out Of Position
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AFT MLG TRUNNION BUSHING MIGRATED .006.  REMOVED AND REPLACED LEFT AFT MLG TRUNNION BUSHING WITH 2ND OVERSIZED BUSHING P/N 601R-57-21-003-23 IAW BOMARDIER REO 601R-57-21-0003 REV B.  (M)
